# SDR AALA202407296142

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N954XV
- Make and model: Airbus A321-253N
- Aircraft serial: 7999
- Aircraft time: 19,460 hours, 5,085 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR ASSIST BOTTLE PRESSURE LOW. CHARGED 3L DOOR CYLINDER BOTTLE PER AMM 52-10-00.
